MAUDE Adverse Event Report: ZIMMER DENTAL TWIST HA 3.25MMX10MM; DENTAL IMPLANT

ZIMMER DENTAL TWIST HA 3.25MMX10MM; DENTAL IMPLANT
Model Number 2130
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.
 
Event or Problem Description
It was reported that the implant body cannot be removed from the fixture mount.The implant was removed, and another implant placed.Tooth site #25.No delay or injury.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One twist ha 3.25mmx10mm (2130) was returned for investigation (image 1-3).Visual inspection of the as returned product identified minimal signs of wear about the implant body, mount, screw, and tines.No pre-existing conditions were noted on the per.The reported product was located on tooth # 25 (universal) and removed the same day.The reported event could not be recreated when the product was functionally tested.The mount disengaged as normal using appropriate hand tools.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number 2019090500.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2019090500) for similar event and no other complaint was identified.Based on the available information, device malfunction has not occurred and the reported event was unconfirmed.

Brand Name
TWIST HA 3.25MMX10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10692304
Report Number0002023141-2020-01696
Device Sequence Number3907591
Product Code DZE
UDI-Device Identifier00889024013285
UDI-Public(01)00889024013285(17)240912(10)2019090500(241)2130-LZ
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093164
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/12/2024
Device Model Number2130
Device Catalogue Number2130
Device Lot Number2019090500
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer01/07/2021
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR